# SDR CALA2013111993041

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 72,950 hours, 26,702 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Spring
- Condition: Broken
- Location: Apu Start Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURN SPRING IN APU START SWITCH IS BROKEN.  REPLACED SWITCH SPRING FUNCTION & OPERATIONS CHECKED GOOD.
